Volume 19, Number 6 (IJES 2008)                   IJIEPR 2008, 19(6): 21-26 | Back to browse issues page


XML Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Jazbi B, Moini M. On the Numerical Solution of One Dimensional Schrodinger Equation with Boundary Conditions Involving Fractional Differential Operators . IJIEPR. 2008; 19 (6) :21-26
URL: http://ijiepr.iust.ac.ir/article-1-144-en.html

, . jazbi @iust.ac.ir
Abstract:   (2879 Views)

In this paper we study of collocation method with Radial Basis Function to solve one dimensional time dependent Schrodinger equation in an unbounded domain. To this end, we introduce artificial boundaries and reduce the original problem to an initial boundary value problem in a bounded domain with transparent boundary conditions that involves half order fractional derivative in t. Then in three stages we use the Laplace Transform method, the collocation method and finally the Legender expansion method. Numerical examples are given to show the effectiveness of the scheme.

Full-Text [PDF 77 kb]   (1917 Downloads)    
Type of Study: Research | Subject: Other Related Subject
Received: 2010/07/20

Add your comments about this article : Your username or email:
Write the security code in the box

Send email to the article author


© 2015 All Rights Reserved | International Journal of Industrial Engineering & Production Research

Designed & Developed by : Yektaweb